# SDR USAA070431

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807U6
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 296.5, FWD UPPER CORNER FRAME OF RIGHT FWD SERVICE DOOR CUTOUT AT DOOR STOP FITTING HAS CRACK.  REMOVED CRACKED FRAME & INSTALLED NEW PER SRM 51-10-02, DEFECT SIZE:  .5 INCH.
